# SDR HEEA955114

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206033517007
- Condition: Worn
- Location: M/R
- Part time: 1,683 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCES A MILD SHUDDER IN CRUUISE FLIGHT.  THIS SHUDDER HAS A DURATION OF 2-3 SECONDS AND THERE IS NO PREDICTING HOW OFTEN OR WHEN IT WILL OCCUR.  THE ROTOR SYSTEM HAS BEEN CHECKED FOR TRACK AND BALANCE.
